Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2007, Volume 52, Issue 1, Pages 175–179
DOI: https://doi.org/10.4213/tvp12
(Mi tvp12)
 

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distribution

L. V. Rozovskii

Saint-Petersburg Chemical-Pharmaceutical Academy
Full-text PDF (473 kB) Citations (3)
References:
Abstract: In this paper large deviation probabilities of sums of independent identically distributed random variables are studied, whose distribution function has an exponential decreasing tail.
Keywords: independent random variables, large deviations, regular varying function.
Received: 23.11.2005
English version:
Theory of Probability and its Applications, 2008, Volume 52, Issue 1, Pages 167–171
DOI: https://doi.org/10.1137/S0040585X9798289X
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: L. V. Rozovskii, “Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distribution”, Teor. Veroyatnost. i Primenen., 52:1 (2007), 175–179; Theory Probab. Appl., 52:1 (2008), 167–171
Citation in format AMSBIB
\Bibitem{Roz07}
\by L.~V.~Rozovskii
\paper Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 2007
\vol 52
\issue 1
\pages 175--179
\mathnet{http://mi.mathnet.ru/tvp12}
\crossref{https://doi.org/10.4213/tvp12}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2354576}
\zmath{https://zbmath.org/?q=an:1147.60309}
\elib{https://elibrary.ru/item.asp?id=9466885}
\transl
\jour Theory Probab. Appl.
\yr 2008
\vol 52
\issue 1
\pages 167--171
\crossref{https://doi.org/10.1137/S0040585X9798289X}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000254828600015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42549114786}
Linking options:
  • https://www.mathnet.ru/eng/tvp12
  • https://doi.org/10.4213/tvp12
  • https://www.mathnet.ru/eng/tvp/v52/i1/p175
    Cycle of papers
    This publication is cited in the following 3 articles:
    1. L. V. Rozovskii, “Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distributions. II”, Theory Probab. Appl., 59:1 (2015), 168–177  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Rozovsky L., “Super large deviation probabilities for sums of independent lattice random variables with exponential decreasing tails”, Statist. Probab. Lett., 82:1 (2012), 72–76  crossref  mathscinet  zmath  isi  elib  scopus
    3. L. V. Rozovsky, “Small deviation probabilities for sums of independent positive random variables, whose density has a power decay at zero”, J. Math. Sci. (N. Y.), 188:6 (2013), 748–752  mathnet  mathnet  crossref  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:403
    Full-text PDF :189
    References:77
    First page:23
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025